Etopophos Overdose

It is unlikely that an overdose of Etopophos (etoposide phosphate) would occur; however, it can still happen if a dosage is miscalculated. Receiving too much of this drug may cause dangerous reactions, such as low blood pressure, bleeding, and infections. Treatment may consist of close monitoring and supportive care to treat any resulting effects.

Can You Receive Too Much Etopophos?

Etopophos® (etoposide phosphate) is a prescription chemotherapy medication. As with any medicine, it is possible to overdose on this drug.
 
The specific effects of an overdose can vary, depending on a number of factors, such as the Etopophos dosage and whether it was combined with any other medications or substances.
 

Symptoms of an Overdose

Etopophos is normally given by a healthcare provider in a healthcare setting. Therefore, an intentional overdose is unlikely to occur. However, an overdose could occur if too much of the medicine is unintentionally administered.
 
Based on the known side effects of the medicine, animal studies, and reports of people who received too much Etopophos, possible symptoms of an overdose may include but are not limited to:
 
  • Dangerously low blood cell counts, which could cause anemia, bleeding, and infections
  • Low blood pressure (hypotension)
  • Fatigue
  • Fever
  • Cough
  • Diarrhea
  • Mouth or throat sores, ulcers, or swelling
  • Weakness
  • Problems with coordination or movement
  • Confusion or difficulty thinking
  • Memory problems
  • Vision problems
  • Death.
 
In addition, many of the side effects of this medicine are dose related. This means that expected side effects may be more severe at high doses.
 
5 Quick Tricks for Overcoming Nicotine Cravings

Etopophos Chemotherapy Information

Referring Pages:
Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.